Alert archive / Iowa / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 87, NWS Des Moines, IA

May 23, 2012Calhoun County, Pocahontas County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at May 23, 2012, 8:51 PM CDT for Calhoun County, Pocahontas County, Iowa. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2012, 8:51 PM CDT (01:51 UTC)
Expired
May 23, 2012, 9:30 PM CDT
In force
39 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Calhoun County, IA, Pocahontas County, IA

The radar

The Des Moines radar (KDMX), 114 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 4:07 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2012-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1035 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2012-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1035 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
2387 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WUUS53 KDMX 240151
SVRDMX
IAC025-151-240230-
/O.NEW.KDMX.SV.W.0087.120524T0151Z-120524T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
851 PM CDT WED MAY 23 2012

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN WEST CENTRAL IOWA...
  SOUTHERN POCAHONTAS COUNTY IN NORTHWEST IOWA...

* UNTIL 930 PM CDT

* AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  SOUTHEAST OF SAC CITY...OR 22 MILES NORTH OF CARROLL...AND MOVING
  NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROCKWELL CITY...MANSON...FONDA...JOLLEY...POMEROY...PALMER AND
  KNIERIM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A
MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED
BUILDING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. TURN AROUND DON/T DROWN.

&&

LAT...LON 4273 9444 4248 9444 4247 9439 4241 9439
      4225 9485 4247 9486 4248 9492 4256 9492
TIME...MOT...LOC 0150Z 241DEG 35KT 4239 9489
WIND...HAIL 60MPH 1.00IN

$$

PODRAZIK
2 follow-up statements
238 
WWUS53 KDMX 240213
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
913 PM CDT WED MAY 23 2012

IAC025-151-240230-
/O.CON.KDMX.SV.W.0087.000000T0000Z-120524T0230Z/
POCAHONTAS IA-CALHOUN IA-
913 PM CDT WED MAY 23 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CALHOUN AND
SOUTHEASTERN POCAHONTAS COUNTIES UNTIL 930 PM CDT...

AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 7
MILES NORTHWEST OF ROCKWELL CITY...OR 27 MILES SOUTHEAST OF STORM
LAKE...MOVING NORTHEAST AT 40 MPH.

IN ADDITION...AT 834 PM CDT SAC COUNTY LAW ENFORCEMENT REPORTED WIND 
DAMAGE TO MULTIPLE OUTBUILDINGS AND TREES FROM EAST OF WALL LAKE TO 
NEAR LAKE VIEW WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MANSON...POMEROY...PALMER AND KNIERIM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...IMMEDIATELY GO TO THE BASEMENT OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. TURN AROUND DON/T DROWN.

&&

LAT...LON 4273 9445 4247 9444 4247 9439 4241 9439
      4225 9485 4258 9486
TIME...MOT...LOC 0211Z 243DEG 34KT 4249 9467
WIND...HAIL 70MPH 1.00IN

$$

PODRAZIK
494 
WWUS53 KDMX 240231
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
931 PM CDT WED MAY 23 2012

IAC025-151-240241-
/O.EXP.KDMX.SV.W.0087.000000T0000Z-120524T0230Z/
POCAHONTAS IA-CALHOUN IA-
931 PM CDT WED MAY 23 2012

...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN AND SOUTHEASTERN
POCAHONTAS COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.

LAT...LON 4273 9445 4247 9444 4247 9439 4241 9439
      4225 9485 4258 9486
TIME...MOT...LOC 0213Z 240DEG 32KT 4248 9470

$$

PODRAZIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 6:52 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, May 23, 6:52 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
652 PM CDT WED MAY 23 2012

.SHORT TERM /TONIGHT/...
SFC TROUGH AXIS SITUATED TO THE WEST ACROSS ERN NE INTO SW MN...WITH
SFC COLD FRONT IN THE SAME VICINITY. MOISTURE CONTINUES TO PUSH
NORTHWARD IN STRONG SOUTHERLY FLOW AHEAD OF THE FRONT...WITH
DEWPOINTS INTO THE UPPER 50S TO NEAR 60 ACROSS WESTERN IOWA INTO
EASTERN NE. INSTABILITY INCREASING ACROSS THE CWA WITH NORTHERN CWA
ALREADY SHOWING UNCAPPED ON THE SPC MESO PAGE...HOWEVER FORCING
STILL LINGERING BACK TO THE WEST WITH SHORTWAVE JUST ROUNDING THE
BASE OF THE TROUGH ACROSS THE WESTERN HIGH PLAINS. THEREFORE AS THIS
WAVE APPROACHES AND MOVES EAST NORTHEAST...STORMS EXPECTED TO FIRE
ALONG THE SFC COLD FRONT OFF TO THE WEST OF THE CWA AND SPREAD INTO
CWA THIS EVENING. THEREFORE KEPT A SLIGHT CHANCE OF STORMS THROUGH
00Z...WITH MUCH GREATER CHANCES ACROSS FAR WESTERN THIRD THIS
EVENING AND SPREADING ACROSS NORTHWESTERN HALF TONIGHT.
UNIDIRECTIONAL SHEAR PROFILE SUGGESTS MAINLY DAMAGING WIND AND HAIL
THREAT WITH ANY OF THE STRONGER STORMS WITH SEVERE POTENTIAL. ALSO
STORM MOTION COULD ALLOW FOR TRAINING STORMS ALONG AND JUST AHEAD OF
THE FRONTAL BOUNDARY. THEREFORE POTENTIAL EXISTS FOR HEAVY RAIN AS
WELL. FLASH FLOOD GUIDANCE IN THE 3 TO 4 INCH RANGE FOR MUCH OF THE
AREA WITH DRIER SOIL CONDITIONS. THEREFORE WILL NOT ISSUE A FLASH
FLOOD HEADLINE AT THIS TIME. WILL CONTINUE WIND ADVISORY THROUGH THE
EARLY EVENING HOURS AS STRONGEST GUST POTENTIAL EXPECTED NOW THROUGH
00Z...WITH MANY SITES CONTINUING TO MEET ADVISORY CRITERIA THIS
AFTERNOON.

.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
SHORTWAVE WILL ARRIVE FROM THE PLAINS AND LIFT INTO MINNESOTA DURING
THE DAY.  ATTENDANT COLD FRONT WILL BEGIN ADVANCE ACROSS THE STATE
DURING THE DAY AS THE SHORTWAVE PROGRESSES NORTHEAST WITH WITH
SURFACE LOW MOVING NORTHWARD ALONG THE BOUNDARY.  ONGOING CONVECTION
IS EXPECTED ON THURSDAY MORNING NEAR THE FRONT IN THE NORTHWEST
THIRD OF THE CWA WITH MAIN CONCERN FROM HEAVY RAINFALL WITH LLJ OF
60KTS+ FEEDING THE STORMS WITH ISOLD SEVERE THREAT.  FORCING
ASSOCIATED WITH THE SYSTEM WILL PASS RAPIDLY NORTHEAST THROUGH
CENTRAL IOWA DURING THE DAY WITH BULK OF CONVECTION/PCPN LIFTING
INTO MINNESOTA.  HOWEVER...ADDITIONAL DEVELOPMENT IS EXPECTED BY
MIDDAY INTO THE AFTERNOON ALONG THE FRONT AS DESTABILIZATION
INCREASES WITH DAYTIME HEATING.  DEEP SHEAR CERTAINLY WILL REMAIN
SUFFICIENT FOR DEVELOPMENT AND SUSTAINING OF UPDRAFTS AND SEVERE
WEATHER WILL BE POSSIBLE...MAINLY EAST OF I35 BEFORE CONVECTION
MOVES EAST OF THE AREA.  DRIER AND COOLER AIR WILL QUICKLY
OVERSPREAD CENTRAL IOWA ON THURSDAY NIGHT INTO EARLY FRIDAY AS FRONT
STALLS IN MISSOURI.  THIS FRONT WILL BEGIN MOVING NORTHWARD ON
FRIDAY AS UPPER RIDGING BUILDS JUST EAST OF THE STATE AND WARM
ADVECTION INCREASES.  MUCH OF FRIDAY APPEARS DRY...ESPECIALLY IN THE
NORTH BUT SOME THREAT OF ISOLD CONVECTION WILL REMAIN IN THE SOUTH
AS WAA AND THETA-E ADVECTION BEGIN TO INCREASE.  SCATTERED
CONVECTION IS THEN EXPECTED TO OVERSPREAD THE STATE ON FRIDAY NIGHT
INTO SATURDAY MORNING AS THE BOUNDARY LIFTS NORTHWARD THROUGH THE
STATE. ISOLATED SEVERE CONVECTION WILL ONCE AGAIN BE POSSIBLE GIVEN
THE INSTABILITY AND DECENT SHEAR WITH STRONG VEERING WINDS IN THE
PROFILE.  VERY WARM AIR WILL OVERSPREAD MUCH OF THE STATE SOUTH OF
THE FRONT ON SATURDAY WITH SOME THREAT OF CONVECTION REMAINING NORTH
OF THE FRONT IN THE FAR NORTH BY LATE AFTERNOON. MUCH OF THE STATE
WILL BE CAPPED OFF ON SATURDAY NIGHT INTO SUNDAY AS IOWA HOLDS IN
THE WARM SECTOR.  UPPER LOW IN THE WESTERN US WILL LIFT NORTHEAST
THROUGH THE PLAINS LATE SUNDAY INTO MONDAY PUSHING A FRONT ACROSS
THE STATE.  LATEST MODEL RUNS INDICATE MUCH OF THE DEEPER FORCING
WILL PASS TO OUR NORTH AND WEST WITH THE BULK OF THE PRECIPITATION.
HOWEVER...COOLING ALOFT AND FORCING ALONG THE BOUNDARY SHOULD BE
SUFFICIENT FOR CONVECTIVE DEVELOPMENT SUNDAY NIGHT INTO MONDAY AS
THE BOUNDARY PASSES THROUGH THE STATE.  THEREAFTER...MODELS ARE A
BIT MORE FUZZY ON THE EVENTUAL EVOLUTION OF THE PATTERN INTO NEXT
WEEK ALTHOUGH THE VERY WARM TEMPERATURES FROM THE WEEKEND WILL BE A
THING OF THE PAST.

&&

.AVIATION...24/00Z
ACTIVE AVIATION WEATHER THE NEXT 24 HOURS. GUSTY SOUTHERLY WINDS
WILL DIMINISH A BIT OVERNIGHT AS PROFILES DECOUPLE. THUNDERSTORMS
ARE FORECAST OVER NORTHWEST AND NORTH CENTRAL IOWA OVERNIGHT AND
WILL BE NEAR THE KFOD AND KMCW VICINITIES. WILL BE MONITORING LOW
LEVEL WIND SHEAR OVERNIGHT. DID NOT INCLUDE YET BUT MAY REQUIRE AN
AMENDMENT TO ADD IT IF THE LAYER WINDS DO MATERIALIZE.  POTENTIAL
FOR MVFR CIGS TO DEVELOP OVER THE REGION EARLY THURSDAY ALONG WITH
THE RETURN OF GUSTY TO STRONG SOUTHERLY WINDS. A FRONTAL BOUNDARY
WILL MOVE THROUGH DURING THE AFTERNOON AND WITH GUSTY WESTERLY WINDS
TO FOLLOW. POTENTIAL FOR ADDITIONAL THUNDERSTORMS TO DEVELOP AHEAD
OF THIS BOUNDARY.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FOR NORTHWEST
HALF OF CWA THROUGH EARLY EVENING.

&&

SHORT TERM...MJB
LONG TERM...COGIL
AVIATION...DONAVON
Hazardous weather outlook, May 23, 8:24 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
824 PM CDT WED MAY 23 2012

IAZ038-039-049-050-061-062-073>075-083>086-094>097-250130-
GRUNDY-BLACK HAWK-MARSHALL-TAMA-JASPER-POWESHIEK-WARREN-MARION-
MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS-
824 PM CDT WED MAY 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL SPREAD ACROSS MUCH OF CENTRAL IOWA
ON THURSDAY INTO THURSDAY EVENING. A FEW SEVERE STORMS WILL BE
POSSIBLE DURING THIS TIME WITH LARGE HAIL AND DAMAGING WINDS.

ADDITIONAL THREATS FOR THUNDERSTORMS EXIST FRIDAY INTO EARLY
SATURDAY AND AGAIN SUNDAY NIGHT AND MONDAY. A FEW SEVERE STORMS
ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT.

IAZ004>007-015>017-023>025-033>036-044>047-057>059-070-071-081-
250130-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER-HAMILTON-CRAWFORD-
CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS-
824 PM CDT WED MAY 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL PASS THROUGH THE AREA TONIGHT. A FEW
SEVERE STORMS WITH HALF DOLLAR SIZED HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH ARE EXPECTED. LOCALIZED HEAVY RAINFALL OVER THE
NORTHWEST MAY OCCUR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL SPREAD ACROSS MUCH OF CENTRAL IOWA
ON THURSDAY INTO THURSDAY EVENING. A FEW SEVERE STORMS WILL BE
POSSIBLE DURING THIS TIME WITH LARGE HAIL AND DAMAGING WINDS.

ADDITIONAL THREATS FOR THUNDERSTORMS EXIST FRIDAY INTO EARLY
SATURDAY AND AGAIN SUNDAY NIGHT AND MONDAY. A FEW SEVERE STORMS
ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED OVERNIGHT. ADDITIONAL SPOTTER
ACTIVATION MAY BE NEEDED AT VARIOUS TIMES OVER THE NEXT SEVERAL
DAYS.

IAZ026>028-037-048-060-072-082-092-093-250130-
FRANKLIN-BUTLER-BREMER-HARDIN-STORY-POLK-MADISON-UNION-TAYLOR-
RINGGOLD-
824 PM CDT WED MAY 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL SPREAD ACROSS MUCH OF CENTRAL IOWA
ON THURSDAY. A FEW SEVERE STORMS WILL BE POSSIBLE WITH LARGE
HAIL AND DAMAGING WINDS.

ADDITIONAL THREATS FOR THUNDERSTORMS EXIST FRIDAY INTO EARLY
SATURDAY AND AGAIN SUNDAY NIGHT AND MONDAY. A FEW SEVERE STORMS
ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AT VARIOUS TIMES
OVER THE NEXT SEVERAL DAYS.

In the hours before

Local storm report, May 23, 7:44 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
744 PM CDT WED MAY 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             W ODEBOLT               42.31N 95.26W
05/23/2012  E1.00 INCH       SAC                IA   TRAINED SPOTTER

            QUARTER HAIL WITH STRONG WINDS

&&

CCOGIL
Local storm report, May 23, 8:41 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
841 PM CDT WED MAY 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             5 E ODEBOLT             42.31N 95.16W
05/23/2012  E1.00 INCH       SAC                IA   TRAINED SPOTTER

&&

BEERENDS

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:26 PM CDTSevere Thunderstorm WarningDMXCalhoun, Sac49 min
May 23, 8:15 PM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Sac45 min
May 24, 3:30 PM CDTSevere Thunderstorm WarningDMXButler, Franklin, Hardin45 min
May 24, 3:56 PM CDTSevere Thunderstorm WarningDMXBremer, Butler, Grundy49 min
May 24, 4:26 PM CDTSevere Thunderstorm WarningDMXDecatur, Wayne49 min
May 24, 4:30 PM CDTSevere Thunderstorm WarningDMXBremer19 min
May 24, 4:55 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Tama50 min
May 24, 5:51 PM CDTSevere Thunderstorm WarningDMXMahaska, Marion, Poweshiek39 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.